My doctor says no, but I have read of several instances on these pages linking the two. Then the side effect of the Gabopentin, taken for the neuropathy, seem to cause memory lapses. What is a good replacement for Enbrel?
Parasthesia (numbness and tingling) is a side effect of Enbrel. As far as PN caused by Enbrel, very few cases have been directly linked in postmarketing studies. But, yes there are a couple cases of verified PN due to Enbrel use. I suggest you talk to your doctor about a replacement. Those that I found on this site, like Humira, are so similar to Enbrel that you would very likely have the same problems. Hope this helps.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2013 • 1 answer
I have been diagnosed with RA and perifrial neuropathy. Could my joints been due to just the neurop?
Posted 26 Feb 2014 • 3 answers
Posted 11 Jan 2015 • 1 answer
Posted 12 Jan 2016 • 0 answers
Posted 23 May 2016 • 3 answers